# SDR DLM88081791

- Difficulty date: December 24, 2008
- Submitted: January 21, 2009
- Operation: Air carrier
- Aircraft: N943DL
- Make and model: Doug MD-88
- Aircraft serial: 49816
- Aircraft time: 52,206 hours, 39,786 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Sensor
- Condition: Malfunctioned
- Location: Rt Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT MAIN GEAR UNSAFE LIGHT ALONG WITH LANDING GEAR AURAL WARNING.  REPLACED RT DOWNLOCK PROX SENSOR-CONDUIT AND CONNECTOR PROX TEST NOW GOOD.
